# SDR SWAA2025030691893

- Difficulty date: January 31, 2025
- Submitted: March 6, 2025
- Operation: Air carrier
- Aircraft: N278WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36441
- Aircraft time: 58,438 hours, 35,196 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stub Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STUB FRAME BS 294.5 AT LEVEL STRINGER 17R PASS CABIN 2025-94239<[01] REPLACED FASTENER (2E/A) LOC. ON INNER CHORD BS 294.5 AT LEVEL STRINGER 17R PASS CABIN IAW B737-700 #DWG: 141A8310 SHEET: 25 REV:- AND SRM 51-40-02. SEE INDIVIDUAL SIGNS OFF BELOW.;[02] REPLACED FASTENER (2E/A) LOC. ON INNER CHORD BS 294.5 AT LEVEL STRINGER 17R PASS CABIN IAW B737-700 #DWG: 141A8310 SHEET: 25 REV:- AND SRM 51-40-02. SEE INDIVIDUAL SIGNS OFF BELOW.JOB COMPLETE.
